Acetaminophen (Tylenol) overdose

by | Mar 21, 2018 | Health Effects of the Environment and Medical System | 0 comments

pill bottle

“…overuse of acetaminophen results in an estimated 112,000 calls a year to poison control centers, 59,000 emergency department visits, and 38,000 hospitalizations.”

Published online in the British Journal of Clinical Pharmacology

Dr. Lavine has been an innovator in the use of movement and touch to promote health since 1981. He practices in New York City and Princeton, NJ.

0 Comments

Submit a Comment

Your email address will not be published. Required fields are marked *

Ask Dr. Lavine about….

the cat-cow stretch can help with low back pain

Five star chiropractor

offers

8 best self-care tips for the health of your spine

To claim your free guide, simply enter your email address below.

You'll also be joining Dr. Lavine's e-mail list for periodic updates filled with useful health information and self-care strategies.

We value your privacy and will never spam you. You can unsubscribe at any time.

Thank you! Please Check your inbox to validate your email

Pin It on Pinterest

Share This

Share this post with your friends!